Volume 27,Issue 2,2007 Table of Contents

Other Issues:  


Pseudo-Injective Modules and Principally Pseudo-Injective Modules
  DU Xian-neng and ZHAO Chun-e
  2007,27(2):223-228 [Abstract(3097)]  [View PDF]
Extensions of Symmetric Rings
  WANG Zhan-ping
  2007,27(2):229-235 [Abstract(3014)]  [View PDF]
On the Exponential Diophantine Equation $x^2+(3a^2-1)^m=(4a^2-1)^n$
  HU Yong-zhong
  2007,27(2):236-240 [Abstract(2838)]  [View PDF]
A Class of Nonlinear Markov Iterated Function System Attractors
  WANG Xing-yuan and LIU Bo
  2007,27(2):241-252 [Abstract(2934)]  [View PDF]
Counting Dyck Paths with Strictly Increasing Peak Sequences
  SUN Yi-dong and JIA Cang-zhi
  2007,27(2):253-263 [Abstract(3672)]  [View PDF]
Chromatic Choosability of a Class of Complete Multipartite Graphs
  SHEN Yu-fa,ZHENG Guo-ping and HE Wen-jie
  2007,27(2):264-272 [Abstract(2923)]  [View PDF]
Meromorphic Solutions of a Type of Higher-Order Partial Differential Equations
  GAO Ling-yun
  2007,27(2):273-281 [Abstract(2675)]  [View PDF]
Existence of Solutions to a Class of Higher-Order Singular Boundary Value Problem for One-Dimensional $p$-Laplacian
  TIAN Yu and GE Wei-gao
  2007,27(2):282-288 [Abstract(2877)]  [View PDF]
Orthogonal Multiple Vector-Valued Wavelet Packets
  CHEN Qing-jiang,CHENG Zheng-xing and LI Xue-zhi
  2007,27(2):289-297 [Abstract(2756)]  [View PDF]
Modified Ishikawa Iterative Process with Errors in Normed Linear Spaces
  YAO Yong-hong,CHEN Ru-dong and ZHOU Hai-yun
  2007,27(2):298-306 [Abstract(2992)]  [View PDF]
Global Attractors of Strong Solutions for the Beam Equation of Memory Type
  MA Qiao-zhen
  2007,27(2):307-315 [Abstract(2712)]  [View PDF]
Global Existence and Blow-up for a Dissipative Nonlinear Schr\"{o}dinger Equation with Harmonic Potential
  CHEN Guang-gan,ZHANG Jian and PU Zhi-lin
  2007,27(2):316-322 [Abstract(2660)]  [View PDF]
Complementarity Problems for Multivalued Non-Monotone Operators in Banach Spaces
  GUO Wei-ping
  2007,27(2):323-327 [Abstract(2452)]  [View PDF]
Mean Value Formulas and Unique Continuation on Groups of Heisenberg Type
  HAN Jun-qiang
  2007,27(2):328-338 [Abstract(2805)]  [View PDF]
Operator-Valued Conditionally Free Random Variables
  MENG Bin
  2007,27(2):339-344 [Abstract(2517)]  [View PDF]
Commutators of Non-Self-Adjoint Operator Algebras
  JI Pei-sheng
  2007,27(2):345-350 [Abstract(2759)]  [View PDF]
On the Equitable Total Coloring of Multiple Join-Graph
  MA Gang and ZHANG Zhong-fu
  2007,27(2):351-354 [Abstract(3301)]  [View PDF]
A Characterization of Linearly Stratifiable Spaces
  XU Yu-ming and JIANG Shou-li
  2007,27(2):355-358 [Abstract(2739)]  [View PDF]
Hausdorff Dimensions of Some Reduced Homogeneous Moran Sets
  ZHONG Ting and YANG Zhu-xin
  2007,27(2):359-367 [Abstract(3312)]  [View PDF]
Wakamatsu Tilting Modules with Property ($G_k$)
  ZHANG Bi-Cheng
  2007,27(2):368-376 [Abstract(2889)]  [View PDF]
Existence of Harmonic Solutions for $n$-Dimensional Li\'{e}nard Equations with Delay
  ZHANG Jian-jun,CHEN Tai-yong,LIU Wen-bin and ZHANG Hui-xing
  2007,27(2):377-384 [Abstract(3172)]  [View PDF]
Solutions and Positive Solutions of a Class of Semilinear Fourth-Order Elastic Beam Equations
  YAO Qing-liu
  2007,27(2):385-390 [Abstract(2864)]  [View PDF]
General Admissibility of Linear Estimates of Common Mean in Growth Curve Model
  LIU Gang and ZHANG Shang-li
  2007,27(2):391-396 [Abstract(3110)]  [View PDF]
Limit Laws for Extremes of a Class of Gaussian Sequences
  ZHANG Ling
  2007,27(2):397-402 [Abstract(2984)]  [View PDF]
Extension on the Distribution of Primitive Roots Modulo $p$
  QIAN Miao-lan
  2007,27(2):403-407 [Abstract(2622)]  [View PDF]
Upper Bounds of the Class Number and the Fundamental Unit of Real Quadratic Field ${\bf Q}(\sqrt{p})$
  YANG Shi-chun
  2007,27(2):408-412 [Abstract(2811)]  [View PDF]
Power-Preserving Linear Maps between Matrix Spaces
  CAO Chong-guang and HUANGFU Ming
  2007,27(2):413-417 [Abstract(2776)]  [View PDF]
Generalized Metric Equations in Non-Euclidean Space and Their Applications
  YANG Ding-hua
  2007,27(2):418-424 [Abstract(3002)]  [View PDF]
Existence of Positive Solutions for Three-Point Boundary Value Problem with $p$-Laplacian
  MA De-xiang and GE Wei-gao
  2007,27(2):425-431 [Abstract(2796)]  [View PDF]
Basic Exchange of Quasi-Fuzzy Graph Matroids
  LIU Wen-bin
  2007,27(2):432-436 [Abstract(2544)]  [View PDF]
Accurate Formulae of $A(n,k)$ and $P(n,k)$
  WU Shu-hong
  2007,27(2):437-444 [Abstract(2599)]  [View PDF]